# SDR CA090526004

- Difficulty date: May 19, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,173 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: MS2721226
- Condition: Disconnected
- Location: Anti Ice System
- Part time: 15,627 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE FLIGHT CREW NOTICED THAT ICE WAS STARTING TO ACCUMULATE ON THE AIRFRAME/WINDSCREEN. ALL ANTI/DEICE SYS WERE ACTIVATED AND AFTER A FEW MINUTES THE CREW NOTICED THAT THE ICE BUILDUP ON THE BOTH WINDSCREENS WAS NOT MELTING. THE CREW COULD NOT FIND WARMER AIR TO MELT THE ICE SO AT THIS TIME ELECTED TO PROCEED BECAUSE OF THE LACK OF FWD VISIBILITY AND THE LONGER RUNWAY. AFTER LANDING THE ACFT WAS INSPECTED AND A LOOSE WIRE ON TERMINAL NR 2 OF THE PEDESTAL TERMINAL BOARD WAS FOUND. WIRE WAS CONNECTED AND SYS TESTED.
